J Korean Acad Rehabil Med Search

CLOSE


Journal of the Korean Academy of Rehabilitation Medicine 2001;25(3):527-530.
Spontaneous Intraperitoneal Hemorrhage in a Cervical Spinal Cord Injured Patient with Warfarin Therapy: A Case Report.
Park, Sang Il , Yoon, Soo Yon , Kim, Sang Cheol , Nam, Ki Seok , Choi, Eun , Lee, Yang Gyun
Department of Rehabilitation Medicine, Soonchunhyang University College of Medicine.
척수손상 환자에서 Warfarin 사용 중 발생한 자발적 복강내 출혈 ⁣증례 보고⁣
박상일, 윤수연, 김상철, 남기석, 최은, 이양균
순천향대학교 의과대학 재활의학교실
Abstract

Spontaneous intraperitoneal hemorrhage in the patient who has cervical spinal cord injury and been treated by warfarin, is rarely reported. In general, adverse drug reactions of warfarin were reported as bleeding, cutaneous microvascular thrombosis.

A 46-year-old C4 tetraplegia (ASIA A) patient had been treated by warfarin for a treatment and prevention of pulmonary embolism after cardiopulmonary resuscitation. Suddenly, the patient complained dyspnea and abdominal distension and we noticed that his hemoglobin count was very much lower than usual. So, we had the patient to take the abdominal CT and find out there was a bleeding in intraperitoneal area. We did angiography trying to find out the bleeding focus but in vain.

We concluded that it was the spontaneous intraperitoneal hemorrhage due to warfarin therapy and we finally made an improvement with the conservative treatment.

Key Words: Spontaneous intraperitoneal hemorrhage, Warfarin, Spinal cord injury


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Terms of Use   |   Privacy Polity
Editorial Office
Department of Rehabilitation Medicine, Seoul National University Boramae Medical Center,
20 Boramae-ro 5-gil, Dongjak-gu, Seoul, 07061, Korea
Tel: +82-10-8678-2671    Fax: +82-2-870-2679    E-mail: edit@e-arm.org
Business Registration: 110-82-07460                

Copyright © 2022 by Korean Academy of Rehabilitation Medicine.

Developed in M2PI

Close layer
prev next